# SDR R61A2025090800384

- Difficulty date: August 26, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 52,067 hours, 33,453 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: LD
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

DENT DUE TO BIRD STRIKE ON LH FWD FUSELAGE AT FRA 9 BETWEEN STR 12L TO 13L. REMOVED AND REPLACED SHEAR CLIP AT FRA 9 IAW EMB 170/175 SRM 51-41-01 AND 51-41-02 AND REPAIRED DENT ON SKIN IAW EMB ETD2025-170-927483. REF VP-036808-2025 N/R 6,40 FOR WORK ACCOMPLISHED.
